The geometry of differential difference equations

G.F. Helminck, Gerhard F. Post

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)
42 Downloads (Pure)

Abstract

To each maximal commuting subalgebra h of glm(C) is associated a system of differential difference equations, generalizing several known systems. Starting from a Grassmann manifold, solutions are constructed, their properties are discussed and the relation with other systems is given. Finally it is shown how to express these solutions in T-functions.
Original languageEnglish
Pages (from-to)411-438
Number of pages28
JournalIndagationes mathematicae
Volume5
Issue number4
DOIs
Publication statusPublished - 1994

Fingerprint Dive into the research topics of 'The geometry of differential difference equations'. Together they form a unique fingerprint.

  • Cite this